Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 138, NWS Lincoln, IL

November 2, 2016Peoria County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 3:43 PM CDT for Peoria County, Illinois. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 2, 2016, 3:43 PM CDT (20:43 UTC)
Expired
Nov 2, 2016, 4:15 PM CDT
In force
32 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Peoria County, IL

The radar

The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 2, 4:05 PM CDTHAIL 1.25Hanna City, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2016-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2016-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1099 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

600 
WUUS53 KILX 022043
SVRILX
ILC143-022115-
/O.NEW.KILX.SV.W.0138.161102T2043Z-161102T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
343 PM CDT WED NOV 2 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...

* UNTIL 415 PM CDT

* AT 342 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YATES
  CITY...OR 14 MILES NORTH OF CANTON...MOVING EAST AT 25 MPH. THIS
  WAS PART OF A LINE OF STRONG THUNDERSTORMS...WHICH EXTENDED
  SOUTHWEST TO NEAR CANTON. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PEORIA...WEST PEORIA...ELMWOOD...BELLEVUE...PRINCEVILLE...DUNLAP...
  HANNA CITY...TRIVOLI...BRIMFIELD...KICKAPOO...NORWOOD...SMITHVILLE
  AND MONICA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 5.
 INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

INTENSE LIGHTNING IS ALSO OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4094 8963 4068 8964 4063 8999 4091 8998
TIME...MOT...LOC 2042Z 263DEG 23KT 4077 9002 

HAIL...1.00IN
WIND...60MPH
 
$$

GEELHART
2 follow-up statements
815 
WWUS53 KILX 022053
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
353 PM CDT WED NOV 2 2016

ILC143-022115-
/O.CON.KILX.SV.W.0138.000000T0000Z-161102T2115Z/
PEORIA-
353 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHWESTERN PEORIA COUNTY...

AT 353 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRIMFIELD TO NEAR TRIVOLI TO NEAR FARMINGTON...MOVING
EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. THESE STORMS HAVE PRODUCE HAIL FROM HALF
         INCH TO DIME SIZE IN ELMWOOD AND FARMINGTON.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEORIA...WEST PEORIA...ELMWOOD...BELLEVUE...PRINCEVILLE...DUNLAP...
HANNA CITY...TRIVOLI...BRIMFIELD...KICKAPOO...NORWOOD...SMITHVILLE
AND MONICA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 5.
 INTERSTATE 74 BETWEEN MILE MARKERS 69 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

INTENSE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4094 8963 4068 8964 4063 8999 4091 8998
TIME...MOT...LOC 2053Z 272DEG 33KT 4084 8992 4073 8985 4064 8993 

HAIL...1.00IN
WIND...60MPH
 
$$

GEELHART
829 
WWUS53 KILX 022101
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT WED NOV 2 2016

ILC143-022115-
/O.CON.KILX.SV.W.0138.000000T0000Z-161102T2115Z/
PEORIA-
401 PM CDT WED NOV 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CENTRAL PEORIA COUNTY...

AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRIMFIELD TO NEAR HANNA CITY TO NEAR TRIVOLI...MOVING
EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEORIA...WEST PEORIA...BELLEVUE...DUNLAP...HANNA CITY...TRIVOLI...
BRIMFIELD...KICKAPOO...NORWOOD AND SMITHVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 0 AND 5.
 INTERSTATE 74 BETWEEN MILE MARKERS 72 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.

&&

LAT...LON 4094 8963 4068 8964 4064 8994 4087 8992
TIME...MOT...LOC 2100Z 263DEG 23KT 4084 8989 4073 8982 4064 8990 

HAIL...1.00IN
WIND...60MPH
 
$$

GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 59 minutes earlier.

Area forecast discussion, Nov 2, 2:44 PM CDT, 59 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
244 PM CDT Wed Nov 2 2016

.SHORT TERM...(This evening through Thursday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

Latest surface map showing the main low pressure center further west
toward Kansas, with a secondary low starting to organize near
Quincy. The warm front continues to arc just north of our forecast
area roughly along the I-80 corridor, with the trailing cold front
southwest through Kansas City. Clusters of thunderstorms have
tracked across the northern and northeast CWA so far, with more
widespread convection just ahead of the cold front and moving into
west central Illinois, where CAPE's have increased to around 500-1000
J/kg. The earlier convection has kept the northern CWA largely in
the 60s and lower 70s, while upper 70s to near 80 degrees prevail
south of I-72.

Greatest rain chances continue to be this evening as this line of
storms pushes east across the state, with lingering rain mainly
across the south half of the CWA after midnight. Storms so far have
pulsed up at times with sub-severe hail, and this will likely be the
general trend into early evening. The front itself should sweep
through most of the forecast area by about 4 am Thursday, but some
showers will linger over the far southeast until this front exits.

Clearing trend will push from northwest-southeast on Thursday as
high pressure starts to build east from the Plains. Temperatures
will be cooler than today, but still well above seasonal normals.
with highs mainly in the mid-upper 60s.

&&

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 239 PM CDT Wed Nov 2 2016

A sprawling surface high and at least weak upper-level ridging will
dominate the weather pattern across central and southeast Illinois
through Monday. This pattern is conducive to dry conditions and
continued above normal temperatures.

A significant upper-level wave is expected to top the mean ridge
across the lower 48 states early next week. This wave is forecast to
push a weak cold front through the forecast area Monday night into
Tuesday. This front is likely to be accompanied by a few showers and
possibly a thunderstorm, but a lack of available moisture should
keep the precipitation to a minimum. Quiet and slightly cooler
conditions will follow the front heading into midweek.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed Nov 2 2016

Convection starting to shift east of the TAF sites at midday, but
more thunderstorms are developing near the Iowa/Missouri border
and will be a factor for central Illinois TAF sites generally in
the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur
with the stronger storms initially. Once the storms pass, a cold
front will follow, and bring more widespread ceilings down into
low MVFR or IFR range much of the night. These should lift toward
early to mid morning Thursday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Geelhart
LONG TERM...Bak
AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT WED NOV 2 2016

ILZ027>031-036>038-040>043-047>051-031100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD
FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND
GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS
SHOULD BE ON A WEAKENING TREND BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH
8 PM.

ILZ044>046-052>057-061-031100-
CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-
SHELBY-VERMILION-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A
COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL...
SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-031100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
303 PM CDT WED NOV 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD
FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Special weather statement, Nov 2, 10:21 AM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 AM CDT WED NOV 2 2016

ILZ029>031-037-021600-
PEORIA-MARSHALL-TAZEWELL-WOODFORD-
1021 AM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODFORD...NORTHEASTERN
PEORIA AND SOUTHEASTERN MARSHALL COUNTIES UNTIL 1100 AM CDT...

AT 1020 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER SPRING BAY...OR NEAR PEORIA...MOVING EAST AT 30 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHILLICOTHE...METAMORA...GERMANTOWN HILLS...MINONK...ROANOKE...
ROME...TOLUCA...WASHBURN...SPRING BAY...BAY VIEW GARDENS...PEORIA
HEIGHTS...CAZENOVIA...BENSON...LA ROSE...PANOLA...LOW POINT...
MOSSVILLE AND PATTONSBURG.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 19 AND 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4094 8904 4093 8905 4093 8904 4079 8899
      4074 8955 4089 8960 4104 8908
TIME...MOT...LOC 1520Z 251DEG 25KT 4082 8954

GEELHART
Special weather statement, Nov 2, 11:11 AM CDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1111 AM CDT WED NOV 2 2016

ILZ031-038-021630-
MCLEAN-WOODFORD-
1111 AM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODFORD AND NORTH
CENTRAL MCLEAN COUNTIES UNTIL 1130 AM CDT...

AT 1111 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EL PASO...OR 14 MILES EAST OF EUREKA...MOVING EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EL PASO...GRIDLEY...BENSON AND PANOLA.

THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 13 AND 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4075 8893 4076 8878 4072 8876 4069 8907
      4085 8913 4089 8893
TIME...MOT...LOC 1611Z 247DEG 35KT 4079 8902

GEELHART
Special weather statement, Nov 2, 11:33 AM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1133 AM CDT WED NOV 2 2016

ILZ038-021700-
MCLEAN-
1133 AM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCLEAN COUNTY UNTIL
NOON CDT...

AT 1133 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LEXINGTON...OR 11 MILES NORTHEAST OF BLOOMINGTON...MOVING EAST
AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COLFAX...PLEASANT HILL...CROPSEY AND ANCHOR.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 172 AND 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4062 8858 4062 8846 4056 8846 4054 8888
      4067 8891 4074 8858
TIME...MOT...LOC 1633Z 260DEG 30KT 4061 8884

GEELHART
Special weather statement, Nov 2, 1:55 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT WED NOV 2 2016

ILZ046-021930-
VERMILION-
155 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERMILION COUNTY UNTIL
230 PM CDT...

AT 155 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
POTOMAC...OR 10 MILES NORTHWEST OF DANVILLE...MOVING EAST AT 35 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DANVILLE...OAKWOOD...POTOMAC...FITHIAN...MUNCIE...BISMARCK...
HENNING...STATE LINE CITY...VERMILION COUNTY AIRPORT...COLLISON...
ALVIN...MIDDLE FORK WILDLIFE AREA...ARMSTRONG AND KICKAPOO STATE
PARK.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKER 200 AND THE INDIANA
BORDER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4011 8791 4032 8790 4036 8753 4026 8753
      4025 8752 4012 8753
TIME...MOT...LOC 1855Z 263DEG 28KT 4025 8776

GEELHART
Special weather statement, Nov 2, 2:42 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT WED NOV 2 2016

ILZ027-022030-
KNOX-
242 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KNOX COUNTY UNTIL 330 PM
CDT...

AT 241 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MONMOUTH...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALESBURG...ABINGDON...KNOXVILLE...WILLIAMSFIELD...VICTORIA...
GILSON...EAST GALESBURG...DAHINDA...SNAKE DEN HOLLOW...GALESBURG
AIRPORT AND DELONG.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 46 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4081 8999 4080 9043 4096 9044 4109 8998
TIME...MOT...LOC 1941Z 257DEG 24KT 4085 9050

GEELHART
Special weather statement, Nov 2, 3:32 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT WED NOV 2 2016

ILZ029-036-022100-
PEORIA-FULTON-
332 PM CDT WED NOV 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PEORIA AND CENTRAL
FULTON COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FARMINGTON TO NEAR CUBA TO NEAR FANDON.
MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...LEWISTOWN...BARTONVILLE...WEST PEORIA...
FARMINGTON...BELLEVUE...CUBA...HANNA CITY...GLASFORD...TRIVOLI...ST.
DAVID...FAIRVIEW...IPAVA...NORWOOD...TABLE GROVE...KINGSTON MINES...
DUNFERMLINE...BERNADOTTE AND MAPLETON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 474 BETWEEN MILE MARKERS 2 AND 8.
 INTERSTATE 74 BETWEEN MILE MARKERS 90 AND 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.

&&

LAT...LON 4051 9035 4071 9016 4073 8955 4066 8962
      4065 8961 4060 8966 4057 8966 4054 8981
      4052 8986 4049 8989 4033 9031 4034 9045
      4048 9045
TIME...MOT...LOC 2032Z 263DEG 41KT 4071 9011 4051 9030 4040 9075

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 10:21 AM CDTSpecial Weather StatementILXWoodford39 min
Nov 2, 11:11 AM CDTSpecial Weather StatementILXWoodford19 min
Nov 2, 11:33 AM CDTSpecial Weather StatementILXMcLean27 min
Nov 2, 1:55 PM CDTSpecial Weather StatementILXVermilion35 min
Nov 2, 2:42 PM CDTSpecial Weather StatementILXKnox48 min
Nov 2, 3:11 PM CDTSevere Thunderstorm WarningILXKnox34 min
Nov 2, 3:32 PM CDTSpecial Weather StatementILXFulton28 min
Nov 2, 4:04 PM CDTSpecial Weather StatementILXCass, Mason, Tazewell26 min
Nov 2, 4:08 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell37 min
Nov 2, 4:38 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford37 min
Nov 2, 4:43 PM CDTSpecial Weather StatementILXLogan, Menard, Sangamon32 min
Nov 2, 5:10 PM CDTTornado WarningILXChristian, Logan, Macon, Sangamon23 min
Nov 2, 5:14 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean46 min
Nov 2, 5:31 PM CDTTornado WarningILXMacon29 min
Nov 2, 5:53 PM CDTSevere Thunderstorm WarningILXChampaign, McLean37 min
Nov 2, 5:59 PM CDTTornado WarningILXMacon, Moultrie, Piatt, Shelby31 min
Nov 2, 6:19 PM CDTTornado WarningILXColes, Douglas, Moultrie26 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.